Alert archive / Wisconsin / Small Craft Advisories in 2022

Small Craft Advisory 2, NWS Green Bay, WI

January 3, 2022

NWS Green Bay, WI issued this small craft advisory at Jan 3, 2022, 8:42 PM CST. It took effect at Jan 4, 2022, 9:00 AM CST. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2022, 8:42 PM CST (02:42 UTC)
In effect from
Jan 4, 2022, 9:00 AM CST
Expired
Jan 6, 2022, 10:00 AM CST
In force
49 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

894 
WHUS73 KGRB 040242
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
842 PM CST Mon Jan 3 2022

LMZ541>543-041045-
/O.NEW.KGRB.SC.Y.0002.220104T1500Z-220105T1800Z/
/O.NEW.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
842 PM CST Mon Jan 3 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO NOON CST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kts with gusts up to 30 kts and waves 7 to 10 ft expected. For 
  the Gale Watch, northwest winds 15 to 25 kts with gusts up to 
  40 kts and waves 1 to 4 ft possible.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Small Craft Advisory, from 9 AM Tuesday to noon 
  CST Wednesday. For the Gale Watch, from Wednesday afternoon 
  through Wednesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ521-522-041045-
/O.NEW.KGRB.SC.Y.0002.220104T1800Z-220105T0600Z/
/O.NEW.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
842 PM CST Mon Jan 3 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TUESDAY TO MIDNIGHT
CST TUESDAY NIGHT...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 kts
  with gusts up to 30 kts and waves 1 to 4 ft expected. For the
  Gale Watch, northwest winds 15 to 25 kts with gusts to around  
  35 kts and waves 1 to 4 ft possible.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from noon Tuesday to 
  midnight CST Tuesday night. For the Gale Watch, from Wednesday 
  afternoon through Wednesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
Eckberg
10 follow-up statements
745 
WHUS73 KGRB 041006
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
406 AM CST Tue Jan 4 2022

LMZ541>543-041815-
/O.CON.KGRB.SC.Y.0002.220104T1500Z-220105T1800Z/
/O.CON.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
406 AM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO NOON CST WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds to 30 kts and 
  waves 7 to 11 ft expected. For the Gale Watch, northwest winds 
  to 30 kts with frequent gale force gusts around 35 kts.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Small Craft Advisory, from 9 AM this morning to 
  noon CST Wednesday. For the Gale Watch, from Wednesday 
  afternoon through Wednesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ521-522-041815-
/O.CON.KGRB.SC.Y.0002.220104T1800Z-220105T0600Z/
/O.CON.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
406 AM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CST TONIGHT...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25
  kts and waves 2 to 4 ft expected. For the Gale Watch, northwest
  winds to 30 kts with frequent gale force gusts around 35 kts.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from noon today to 
  midnight CST tonight. For the Gale Watch, from Wednesday 
  afternoon through Wednesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
214 
WHUS73 KGRB 041628
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1028 AM CST Tue Jan 4 2022

LMZ541>543-050030-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-220105T1800Z/
/O.CON.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1028 AM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WHAT...For the Small Craft Advisory, south winds to 30 kts and 
  waves 7 to 11 ft expected. For the Gale Watch, northwest winds 
  to 30 kts with frequent gale force gusts around 35 kts.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Small Craft Advisory, from 9 AM this morning to 
  noon CST Wednesday. For the Gale Watch, from Wednesday 
  afternoon through Wednesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LMZ521-522-050030-
/O.CON.KGRB.SC.Y.0002.220104T1800Z-220105T0600Z/
/O.CON.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1028 AM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kts and waves 2 to 4 ft expected. For the Gale Watch, 
  northwest winds to 30 kts with frequent gale force gusts 
  around 35 kts.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...For the Small Craft Advisory, from noon today to 
  midnight CST tonight. For the Gale Watch, from Wednesday 
  afternoon through Wednesday evening.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

mpc
326 
WHUS73 KGRB 042210
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
410 PM CST Tue Jan 4 2022

LMZ521-522-050600-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-220105T0600Z/
/O.CAN.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
410 PM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WATCH IS CANCELLED...

* WHAT...South winds 15 to 25 knots and waves 2 to 4 feet.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Another Small Craft Advisory will likely be
  needed for Wednesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-542-050615-
/O.EXT.KGRB.SC.Y.0002.000000T0000Z-220106T0600Z/
/O.CAN.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
410 PM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...
...GALE WATCH IS CANCELLED...

* WHAT...South winds 20 to 30 knots tonight becoming southwest 10
  to 15 knots after midnight. Winds becoming west 15 to 25 knots
  with gusts to 30 knots Wednesday morning, then becoming
  northwest 20 to 30 knots with a few gale force gusts to 35 knots
  Wednesday afternoon. Waves 6 to 10 feet tonight subsiding to 3
  to 5 feet on Wednesday.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until midnight CST Wednesday night.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Light freezing spray expected Wednesday
  afternoon and night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ543-050615-
/O.EXT.KGRB.SC.Y.0002.000000T0000Z-220105T0900Z/
/O.UPG.KGRB.GL.A.0001.220105T1800Z-220106T0300Z/
/O.NEW.KGRB.GL.W.0001.220105T0900Z-220106T0300Z/
Two Rivers to Sheboygan WI-
410 PM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM CST WEDNESDAY...

* WHAT...For the Small Craft Advisory, south winds 20 to 30 knots
  and waves 7 to 10 feet. For the Gale Warning, west winds 20 to
  30 knots with gusts up to 40 knots and waves 4 to 7 feet 
  expected.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...For the Small Craft Advisory, until 3 AM CST Wednesday.
  For the Gale Warning, from 3 AM to 9 PM CST Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Freezing spray expected Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Hykin
680 
WHUS73 KGRB 050344
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
944 PM CST Tue Jan 4 2022

LMZ521-522-050445-
/O.CAN.KGRB.SC.Y.0002.000000T0000Z-220105T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
944 PM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have fallen below advisory criteria late this
evening. Another headline will be needed for Wednesday.

$$

LMZ543-051145-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-220105T0900Z/
/O.CON.KGRB.GL.W.0001.220105T0900Z-220106T0300Z/
Two Rivers to Sheboygan WI-
944 PM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM CST
WEDNESDAY...

* WHAT...For the Small Craft Advisory, south winds 15 to 25 knots
  and waves 6 to 10 feet. For the Gale Warning, west winds 20 to
  25 knots with gusts to 35 knots and waves 4 to 7 feet expected.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...For the Gale Warning, from 3 AM to 9 PM CST Wednesday. 
  For the Small Craft Advisory, until 3 AM CST Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Freezing spray expected Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541-542-051145-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
944 PM CST Tue Jan 4 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
WEDNESDAY NIGHT...

* WHAT...South winds 15 to 25 knots tonight becoming southwest 10
  to 15 knots after midnight. Winds becoming west 10 to 20 knots
  Wednesday morning, veering northwest 15 to 25 knots with a few
  gale force gusts to 35 knots in the afternoon. Waves 6 to 9 feet
  subsiding to 3 to 6 feet Wednesday morning.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until midnight CST Wednesday night.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Light freezing spray late Wednesday
  afternoon and night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hykin
435 
WHUS73 KGRB 050943
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
343 AM CST Wed Jan 5 2022

LMZ543-051745-
/O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/
Two Rivers to Sheboygan WI-
343 AM CST Wed Jan 5 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West wind to 30 kts with gale force gusts around 35 kts.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-051745-
/O.EXB.KGRB.SC.Y.0002.220105T1800Z-220106T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
343 AM CST Wed Jan 5 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 10 AM CST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kts with a few gale force gusts
  around 35 kts. Waves 3 to 5 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From noon today to 10 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541-542-051745-
/O.EXT.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
343 AM CST Wed Jan 5 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THURSDAY...

* WHAT...Northwest winds 15 to 25 kts with a few gale force gusts
  around 35 kts. Waves 4 to 7 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until 10 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JS
025 
WHUS73 KGRB 051638
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1038 AM CST Wed Jan 5 2022

LMZ543-060045-
/O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/
Two Rivers to Sheboygan WI-
1038 AM CST Wed Jan 5 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West wind to 30 kts with gale force gusts around 35 kts.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541-542-060045-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
1038 AM CST Wed Jan 5 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kts with a few gale force 
  gusts around 35 kts. Waves 4 to 7 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers.

* WHEN...Until 10 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-522-060045-
/O.CON.KGRB.SC.Y.0002.220105T1800Z-220106T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1038 AM CST Wed Jan 5 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

* WHAT...Northwest winds 15 to 25 kts with a few gale force 
  gusts around 35 kts. Waves 3 to 5 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Thru 10 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
811 
WHUS73 KGRB 052121
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
321 PM CST Wed Jan 5 2022

LMZ543-060300-
/O.CON.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/
Two Rivers to Sheboygan WI-
321 PM CST Wed Jan 5 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...Northwest winds 20 to 25 knots with gusts to 35 knots and
  waves 2 to 4 feet.

* WHERE...Lake Michigan nearshore waters from Two Rivers to 
  Sheboygan.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Another headline may be needed for late
  this evening into Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-541-542-060530-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
321 PM CST Wed Jan 5 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

* WHAT...North winds 15 to 25 knots and waves 3 to 5 feet. A few
  gusts up to 30 knots before midnight tonight.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers, and Central and Southern Bay of Green Bay.

* WHEN...Until 10 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Freezing spray expected tonight and
  Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hykin
387 
WHUS73 KGRB 060248
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
848 PM CST Wed Jan 5 2022

LMZ543-060400-
/O.CAN.KGRB.GL.W.0001.000000T0000Z-220106T0300Z/
Two Rivers to Sheboygan WI-
848 PM CST Wed Jan 5 2022

...GALE WARNING IS CANCELLED...

Winds have generally fallen below criteria, but gusts of 20 to 30
knots will be possible over the next few hours.

$$

LMZ521-522-541-542-061100-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
848 PM CST Wed Jan 5 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

* WHAT...North winds 15 to 25 knots with a few gusts to 30 knots
  and waves 3 to 5 feet subsiding to 2 to 4 feet Thursday morning.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Two Rivers, and Central and Southern Bay of Green Bay.

* WHEN...Until 10 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Freezing spray expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hykin
053 
WHUS73 KGRB 060947
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
347 AM CST Thu Jan 6 2022

LMZ522-542-061100-
/O.CAN.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-
347 AM CST Thu Jan 6 2022

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds continued to gradually diminish, so the Small Craft Advisory
has been cancelled.

$$

LMZ521-541-061600-
/O.CON.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
347 AM CST Thu Jan 6 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* WHAT...North winds 15 to 25 kts with a few gusts to 30 kts
  early. Waves of 2 to 4 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay, and Central Bay of Green Bay.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JS
313 
WHUS73 KGRB 061555
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
955 AM CST Thu Jan 6 2022

LMZ521-541-061700-
/O.EXP.KGRB.SC.Y.0002.000000T0000Z-220106T1600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
955 AM CST Thu Jan 6 2022

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

Gusty north winds have subsided some, but gusts up to 20 kts will
continue for the rest of the day.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 5:32 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Jan 3, 5:32 PM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
532 PM CST Mon Jan 3 2022

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Tuesday
Issued at 248 PM CST Mon Jan 3 2022

Middle clouds producing virga will hold temperatures up this
evening, but think there will be come clearing later tonight that
will allow temperatures to fall to five degrees below normal.

Some sunshine is possible Tuesday morning, then clouds will
increase again as the next system approaches. Southeast winds will
produce high temperatures be about five degrees above normal.

.LONG TERM...Tuesday Night Through Monday
Issued at 248 PM CST Mon Jan 3 2022

The main concerns for the extended period will be the passage of a
mid-level shortwave through the middle of the week, that will
bring snow through the region and especially northern Wisconsin,
followed by the intrusion of much colder air to end the week.

Tuesday night through Wednesday...An upper level shortwave will
cross the region Tuesday night, accompanied by a surface low
pressure system. Increasing QG forcing and the passage of the
left exit region of an upper jet will support snow development
across northeast Wisconsin. Snow will start off light Tuesday
night, then become heavier across the north Wednesday morning as
winds shift to the north with the passage of the surface low.
Increasing lift across the dendritic growth zone for the north
coupled with banded snowfall will drive the highest snowfall
totals in areas across northern Wisconsin, with lake enhancement
also possible for the far north across Vilas County. Accumulations
through Wednesday could merit a headline for northern Wisconsin,
but the areas further south will likely only get an inch or two
over the course of the day.

Rest of the forecast...As the surface low pulls off to the east,
cyclonic flow and CAA will likely suffice to keep some light
snowfall in place at times, mainly in the far north where lake
enhancement will continue. Ample cold air will follow for Thursday
and Friday, with overnight temperatures Thursday possible being
low enough to merit wind chill headlines. Kept the forecast dry
for Friday for now, as return flow start into the weekend. The
next round of snowfall for the region will be Saturday into
Sunday, along the warm front.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 523 PM CST Mon Jan 3 2022

LLWS will be the main aviation concern for this set of TAFS.
Strong southwest winds aloft will develop over central WI
overnight, then spread northeast late tonight into Tuesday.

VFR conditions (with high/mid clouds) will prevail through late
Tuesday afternoon, with some MVFR ceilings arriving in north
central WI toward the end of the TAF period. There is a small
chance of low stratus developing in northeast WI late tonight into
Tuesday morning, but confidence is too low to include at any of
the TAF sites.

A low pressure system approaching from the Northern Plains will
bring IFR conditions and accumulating snow Tuesday night into
Wednesday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Tuesday evening through Wednesday
afternoon for WIZ005.
&&

SHORT TERM.....RDM
LONG TERM......Uhlmann
AVIATION.......Kieckbusch
Hazardous weather outlook, Jan 3, 8:20 PM CST, 22 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
820 PM CST Mon Jan 3 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-050230-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
820 PM CST Mon Jan 3 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Snow will produce hazardous travel conditions Tuesday night
through Wednesday. The highest snowfall totals are forecast for
northern Wisconsin. There is potential for heavy snow over parts
of Vilas county, where a Winter Storm Watch has been posted.
Increasing winds could create blowing and drifting of the new
snow Wednesday afternoon and evening, especially in open areas.

Dangerous wind chills of 15 below to 25 below zero are possible
late Thursday night into early Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-050230-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
820 PM CST Mon Jan 3 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

A Gale Watch has been posted for the lake and bay Wednesday
afternoon and evening. West to northwest gale force gusts to 35
to 40 knots are possible.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 8:42 PM CSTGale WatchGRB19 hr
Jan 4, 3:36 AM CSTWinter Storm WarningGRBVilas38 hr
Jan 4, 3:36 AM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 15 more38 hr
Jan 4, 4:10 PM CSTGale WarningGRB29 hr

Nearby

Small Craft Advisories in Wisconsin, 2022Every small craft advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.